I have been on citalopram for the better part of 3 years, but recently I hit a rough patch with my anxiety. My doctor switched me to 50mg of Zoloft. I was wondering how long it would take for Zoloft show any effects after being on citalopram for 3 years already.?
GADprobs; This is different for different people, Part is because the Citalopram is getting out of your system and it depends on how the doctor is doing this, Some people have very little problems switching others it can be a bit tough. But normally if you do have side effects of changing within 2 weeks is the hardest part. You may notice even more depression and anxiety for the first 1 to 2 weeks then they slowly start to get better. But to notice the full benefit of the Zoloft it can take from 6 to 8 weeks to reach the full blood level.And it may be better for you because of the change in the two different medications. But remember if you have too much trouble talk with your doctor, Sometimes if you have to hard of time your doctor can give you something to help you while these changes are working for you But I do know many people have had very good luck with this change. Best of luck to you and please feel free to write back if your needing someone to talk to we have a lot of great people here. Try to be patient and stay positive. Chuck1957
I say do not give up if u don't feel a lot of improvement in 6 weeks. My doc says that ad's need time to cause changes in the brain that take time to do. It's not just about how much is in your blood stream. Therefore she says 3 months to see complete benefits. Also it depends on whether u metabolize that particular drug quickly or longer. It took me quite a while to get good improvement on Prozac and Viibryd. Several months. However the improvement was constant and gradual. Hang in there
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2015 • 4 answers
Posted 30 Apr 2015 • 1 answer
Posted 8 Mar 2016 • 2 answers
Posted 6 Mar 2017 • 3 answers
Posted 26 Jul 2017 • 3 answers